ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Асимптотики вероятностей больших уклонений гауссовских полей: применения

Фаталов, В. Р. (1993) Асимптотики вероятностей больших уклонений гауссовских полей: применения. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 28 (5). pp. 25-51. ISSN 00002-3043

[img]
Preview
PDF
Download (8Mb) | Preview
    Item Type: Article
    Additional Information: Asymptotics of large deviation probabilities for Gaussian fields: applications.
    Uncontrolled Keywords: Fatalov V. R.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 29 Oct 2012 16:31
    Last Modified: 29 Oct 2012 16:31
    URI: http://mathematics.asj-oa.am/id/eprint/737

    Actions (login required)

    View Item